The Hope Share The Partnership at Drugfree.org
The Hope Share

View all stories

Oxycontin

Hi I am 48 years old. I have had back surgery and three knee surgerys.. My Dr put me on oxycontin for the pain.Two years ago I decided to take my last pill. For 15 years I was on 180mg of oxycotin. The last pill I took was on a saturday. By the way I did this at home by my self no hospital or rehab. Also I was seeing my dr every month because of my pain and because of how much oxy I was taking. The first night couldnt sleep, by the morning my legs were shaking and cramping. Like really bad. I started getting into hot baths because of my resless legs. Then all hell broke loose. The withdrawls were so bad I thought I would die. Remember all, I took this pill to control my pain.

My wife and boys everyday held me with all the shakes, the sweats, throwing up. By the end of the first week my wife called my dr. She wanted me to go to the hosipital. I refused cause I thought they would give me more drugs. So I ended up going through all the withdrawls at home. Like i said I was taking 180mg of oxy everyday for 15 years. Right now just telling my story I can tell you I never want to go through that again. My Dr was shocked because usually what happens, the patient will say "Yea i need the pill again". I have never taken oxy again and now my dr tells her patients about me.

So anyone out there: it's like heroin. Im still in pain but im glad I did this on my own. I was one of the first to be put on oxy. So please you young ones out there who think it is fun and you are chewing or crushing these pills- you will die. Again I was on 180mg. I just didnt take one pill cause they came in 20.40 so I would take a lot. This pill is just as bad as heroin. Dont get hooked cause you wont get off it. I did it on my own. It was the worst three weeks of my life but now I am glad that I did it. So the next time you take oxy think first please...........................

Forward to a Friend

Categories: Other Drugs, Opiates, Oxy, Recovery

Comments2

February 06, 2013 | Linda Cheek MD

It’s too bad you had to go through that.  Alternative medicine does offer help with withdrawal. But that shouldn’t be necessary for you in the future.  Something that could help you is prolotherapy.  Check it out.

February 02, 2013 | michele

WOW - BE PROUD-GOOD LUCK

Add a Comment


Please note that all comments are moderated